# SDR SWAA2023112714470

- Difficulty date: October 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Elbow
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELBOW FITTING CRACKED COMMON TO THE 'B' SYSTEM RETURN LINE P/N 272A4451-116<[01] INSTALLED NEW ELBOW FITTING COMMON TO THE 'B' SYSTEM RETURN LINE P/N: 272A4451-116PER AMM 20-10-51-400-804. TORQUE WRENCH USED ID: ATS2321 DUE: 06/2024.;[02] LEAK CHECK REQUIRED.;[03] VERIFIED CORRECTION ACTION ITEM 1;2; LEAK CHECK REQUIRED.;[04] VERIFIED CORRECTION ACTION ITEM 1;2; MEASUREMENT TABLE; LEAK CHECK REQUIRED.;[05] COMPLETED ELBOW FITTING LEAK CK GOOD NO LEAKS NOTED PER AMM 29-11-00-860-803 STEP 4.;[06] VERIFIED CORRECTION ACTION ITEM 5; MEASUREMENT TABLE; OPS/LEAK TEST GOOD; NO LEAK NOTED AND CARD COMPLETE.
